# SDR UPS05845449

- Difficulty date: September 3, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 79,190 hours, 26,210 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT WING L/E LOWER INTERNAL DOUBLER IS CRACKED AT DRAIN HOLE AT XFS 335.250.  REMOVED INTERNAL DOUBLER.  FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 51-3-0, 51-1-20D AND 51-1-21.
